# SDR CALA2013081990517

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,921 hours, 19,610 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, AGENT 1 SQUIB LIGHT DOES NOT TEST.  LIGHT IS GOOD.  OPEN
